RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2014, Volume 14, Number 4, Pages 697–709 (Mi mmj541)  

A KAM theorem through Dirichlet's box and Khintchine's transference principles

Abed Bounemoura

CNRS—CEREMADE, Université Paris Dauphine & IMCCE, Observatoire de Paris

Abstract: In this paper, we give a new proof of the classical KAM theorem, which avoids small divisors and relies on two basic principles of Diophantine approximation: Dirichlet's box and Khintchine transference principles.

Key words and phrases: KAM theory, Diophantine approximation, Khintchine transference.

DOI: https://doi.org/10.17323/1609-4514-2014-14-4-697-709

Full text: http://www.mathjournals.org/.../2014-014-004-003.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 37J25, 37J40, 70H08, 70H09
Received: March 22, 2013; in revised form June 8, 2014
Language:

Citation: Abed Bounemoura, “A KAM theorem through Dirichlet's box and Khintchine's transference principles”, Mosc. Math. J., 14:4 (2014), 697–709

Citation in format AMSBIB
\Bibitem{Bou14}
\by Abed~Bounemoura
\paper A KAM theorem through Dirichlet's box and Khintchine's transference principles
\jour Mosc. Math.~J.
\yr 2014
\vol 14
\issue 4
\pages 697--709
\mathnet{http://mi.mathnet.ru/mmj541}
\crossref{https://doi.org/10.17323/1609-4514-2014-14-4-697-709}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3292046}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000349324800003}


Linking options:
  • http://mi.mathnet.ru/eng/mmj541
  • http://mi.mathnet.ru/eng/mmj/v14/i4/p697

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:90
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020